# SDR DALA2021010800134

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS/CENTER WING/FRONT SPAR FLOOR BEAM AND VERTICAL STIFFENER AT FR 36  CRACKS.  CORRECTIVE ACTION: MONITOR CRACKS PER ER/A 588773-14.
